# SDR ASAA2022082639665

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737
- Aircraft serial: 36482
- Aircraft time: 49,302 hours, 14,484 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV BUTTON ON FGC STICKS WHEN PRESSED. GROUNDED - YES. CLEANED AND REINSTALLED BUTTON ON DFCS MCP PANEL REF B737-800 AMM 22-11-34-100-801.
